# SDR DU4R2011001

- Difficulty date: March 11, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 34,966 hours, 18,379 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545855U122
- Condition: Corroded
- Location: Bs 900-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND R-2 DOOR THRESHOLD FLOOR ATTACH ANGLE HAS SURFACE CORROSION.
